# SDR DALA13028183753

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FWD WET AREA FLOOR SUPPORT BS 328 - 344, LBL 47 CRACKED AT NUTPLATE HOLES.  MX REPLACED CRACKED FLOOR SUPPORT WITH NEW IAW DWG 141A5400 AND SRM 51-40 -02.
